Reproductive patterns of pedigree cats.

Johnstone I. (1987) Reproductive patterns of pedigree cats.. Australian veterinary journal, 64 7: 197-200.

Author Johnstone I.
Title Reproductive patterns of pedigree cats.
Journal name Australian veterinary journal   Check publisher's open access policy
ISSN 0005-0423
Publication date 1987
Sub-type Article (original research)
Volume 64
Issue 7
Start page 197
End page 200
Total pages 4
Subject 3400 Veterinary
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Tue, 12 Jul 2016, 00:29:34 EST by System User